# SDR SWAA2015080342443

- Difficulty date: July 28, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 42,714 hours, 19,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1675 EMERGENCY BATTERY CHARGER BROKEN AT BS 328, STRINGER 1L.  R & R BATTERY PACK IAW AMM.
